Inequalities of Hermite-Hadamard type for functions of selfadjoint operators and matrices

[img]
jmi-11-23.pdf - Published Version (232kB)

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Inequalities of Hermite-Hadamard type for functions of selfadjoint operators and matrices. Journal of Mathematical Inequalities, 11 (1). 241 - 259. ISSN 1846-579X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33841
DOI https://doi.org/10.7153/jmi-11-23
Official URL http://jmi.ele-math.com/11-23/Inequalities-of-Herm...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords matrices; convex functions
Citations in Scopus 7 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login